# SDR CA960723519

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 10811005
- Condition: Failed
- Location: Nose Gear Door
- Part time: 2,856 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, NOSE LANDING GEAR WOULD NOT EXTEND ON FIRST SELECTION, RECYCLED AND THEN OK. FOUND NOSE LANDING GEAR DOOR ACTUATOR BY PASSING AND 3A HYDRAULIC PUMP DELIVERING LOW PRESSURE. BOTH ACTUATOR AND PUMP P/N 848847 REPLACED.
